# SDR USAA2009033090711

- Difficulty date: March 27, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 26,321 hours, 9,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 456 - SLC - EEL - EMERGENCY LIGHT LENS COVER R1 LOWER FORWARD OFF.  MAINTENANCE REPLACED THE R1 EMERGENCY LIGHT LENS.
